ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Kuznecov A. S. Parametric generators with chaotic amplitude dynamics corresponding to attractors of smale–williams type. Izvestiya VUZ. Applied Nonlinear Dynamics, 2012, vol. 20, iss. 1, pp. 129-136. DOI: 10.18500/0869-6632-2012-20-1-129-136

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text:
(downloads: 67)
Language: 
Russian
Article type: 
Article
UDC: 
517.9

Parametric generators with chaotic amplitude dynamics corresponding to attractors of smale–williams type

Autors: 
Kuznecov Aleksej Sergeevich, Saratov State University
Abstract: 

A new approach is considered to design of parametric generators of chaos with hyperbolic attractors on the basis of two alternately excited subsystems, each consisting of three oscillators, one of which plays the role of the pump source. In contrast to previously proposed schemes, the angular variable undergoing a multiple increase over each characteristic period is a quantity characterizing the amplitude ratio of two oscillators, rather then the phase of successive oscillation trains.

Reference: 
  1. Синай Я.Г. Стохастичность динамических систем // В кн. Нелинейные волны / Ред. А.В. Гапонов-Грехов. М.: Наука, 1979. C. 192.
  2. Shilnikov L. Mathematical problems of nonlinear dynamics: а tutorial // Int. J. of Bifurcation and Chaos. 1997. Vol. 7, No 9. P. 1353.
  3. Лоскутов А.Ю. Очарование хаоса // УФН. 2010. Vol. 180, No 12. P. 1305.
  4. Кузнецов С.П. Динамический хаос и однородно гиперболические аттракторы: от математики к физике // УФН. 2011. T. 181, No 2. C. 121.
  5. Kuznetsov S.P. Hyperbolic Chaos: A Physicist’s View. Higher Education Press: Beijing and Springer-Verlag: Berlin, Heidelberg. 2012. 336 p.
  6. Кузнецов C.П. О возможности реализации параметрического генератора гиперболического хаоса // ЖЭТФ. 2008. T. 133, No 2. C. 438.
  7. Кузнецов А.С., Кузнецов С.П., Сатаев И.Р. Параметрический генератор гиперболического хаоса на основе двух связанных осцилляторов с нелинейной диссипацией // ЖТФ. 2010. T. 80, вып. 12. C. 1.
  8. Isaeva O.B., Kuznetsov S.P., Mosekilde E. Hyperbolic chaotic attractor in amplitude dynamics of coupled self-oscillators with periodic parameter modulation // Phys. Rev. 2011. Vol. 84. 016228.
  9. Кузнецов С.П. Динамический хаос. 2-е изд. Москва: Физматлит, 2006. 356 с.  
Received: 
13.02.2012
Accepted: 
13.02.2012
Published: 
20.04.2012
Short text (in English):
(downloads: 41)